Journal Article

VALUE SETS OF POLYNOMIAL MAPS OVER FINITE FIELDS

Gary L. Mullen, Daqing Wan and Qiang Wang

in The Quarterly Journal of Mathematics

Volume 64, issue 4, pages 1191-1196
Published in print December 2013 | ISSN: 0033-5606
Published online October 2012 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/has026
VALUE SETS OF POLYNOMIAL MAPS OVER FINITE FIELDS

More Like This

Show all results sharing this subject:

  • Pure Mathematics

GO

Show Summary Details

Preview

We provide upper bounds for the cardinality of the value set of a polynomial map in several variables over a finite field. These bounds generalize earlier bounds for univariate polynomials.

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.